Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2213  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax

Deformations of nilpotent matrices over rings and reduction of analytic families of meromorphic differential equations

About this Title

Donald G. Babbitt and V. S. Varadarajan

Publication: Memoirs of the American Mathematical Society
Publication Year 1985: Volume 55, Number 325
ISBNs: 978-0-8218-2326-2 (print); 978-1-4704-0738-4 (online)
MathSciNet review: 787539
MSC: Primary 12H05; Secondary 14D05, 22E65, 34A20

View full volume PDF

View other years and numbers:

Table of Contents


  • 1. Introduction
  • Nilpotent matrices over integral domains: Structure and deformation
  • 2. The invariants $\ell _j$
  • 3. Local deformations of endomorphisms and modules over discrete valuation rings
  • 4. Upper semicontinuity of $\underset {\tilde {}}{\ell }$. Structure of deformations with constant $\underset {\tilde {}}{\ell }$
  • 5. Admissible nilpotents and their transversal deformations
  • Reduction theory of connections over integrally closed Noetherian domains
  • 6. Generalities and preliminaries
  • 7. Connections over Dedekind domains
  • 8. The general case: reduction in the category of differential modules
  • Reduction of connections over $\mathcal {O}_d$
  • 9. The main theorem for well-behaved connections over $\mathcal {O}_d$
  • 10. Reduction of regulated connections
  • Appendix
American Mathematical Society